American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 63 found      Go to page: 1 2 3

[31] Yin Huicheng. The uniform existence of solutions for two-dimensional and three-dimensional semilinear wave equations with oscillatory data. Proc. Amer. Math. Soc. 127 (1999) 195-198. MR 1600098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Goong Chen, Sze-Bi Hsu, Jianxin Zhou, Guanrong Chen and Giovanni Crosta. Chaotic vibrations of the one-dimensional wave equation due to a self-excitation boundary condition. Part I: Controlled hysteresis. Trans. Amer. Math. Soc. 350 (1998) 4265-4311. MR 1443867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] V. Barbu and N. H. Pavel. Periodic solutions to nonlinear one dimensional wave equation with $X$-dependent coefficients. Trans. Amer. Math. Soc. 349 (1997) 2035-2048. MR 1373628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Keng Deng. Nonexistence of global solutions of a nonlinear hyperbolic system. Trans. Amer. Math. Soc. 349 (1997) 1685-1696. MR 1401767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Alberto Arosio and Stefano Panizzi. On the Well-Posedness of the Kirchhoff String. Trans. Amer. Math. Soc. 348 (1996) 305-330. MR 1333386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] David G. Ebin. Global solutions of the equations of elastodynamics for incompressible materials. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 50-59. MR 1405969.
Abstract, references, and article information   
View Article: PDF

[37] Seong Joo Kang. Conormal and piecewise smooth solutions to quasilinear wave equations . Trans. Amer. Math. Soc. 347 (1995) 1-35. MR 1282889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Linda M. Holt. Singularities produced in conormal wave interactions . Trans. Amer. Math. Soc. 347 (1995) 289-315. MR 1264146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Michal Fečkan. Periodic solutions of certain abstract wave equations . Proc. Amer. Math. Soc. 123 (1995) 465-470. MR 1234625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] J.-L. Joly, G. Métivier and J. Rauch. Focusing at a point and absorption of nonlinear oscillations . Trans. Amer. Math. Soc. 347 (1995) 3921-3969. MR 1297533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Hart F. Smith and Christopher D. Sogge. On the critical semilinear wave equation outside convex obstacles . J. Amer. Math. Soc. 8 (1995) 879-916. MR 1308407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Paul Godin. Global oscillatory waves for second order quasilinear wave equations . Trans. Amer. Math. Soc. 346 (1994) 523-547. MR 1270662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Kimitoshi Tsutaya. Scattering theory for semilinear wave equations with small data in two space dimensions . Trans. Amer. Math. Soc. 342 (1994) 595-618. MR 1214786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Michael Struwe. Semi-linear wave equations . Bull. Amer. Math. Soc. 26 (1992) 53-85. MR 1093058.
Abstract, references, and article information   
View Article: PDF

[45] Jack K. Hale and Geneviève Raugel. A damped hyperbolic equation on thin domains . Trans. Amer. Math. Soc. 329 (1992) 185-219. MR 1040261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Robert Glassey and Jack Schaeffer. Convergence of a second-order scheme for semilinear hyperbolic equations in $2+1$ dimensions . Math. Comp. 56 (1991) 87-106. MR 1052095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Mark Williams. Spreading of singularities at the boundary in semilinear hyperbolic mixed problems. II. Crossing and self-spreading . Trans. Amer. Math. Soc. 311 (1989) 291-321. MR 974778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] J. Brian Conrey and Michael W. Smiley. Some geometric aspects of hyperbolic boundary value problems . Proc. Amer. Math. Soc. 107 (1989) 591-601. MR 975635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Avner Friedman and Luc Oswald. The blow-up surface for nonlinear wave equations with small spatial velocity . Trans. Amer. Math. Soc. 308 (1988) 349-367. MR 946448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Philip Korman. On blow up of solutions of nonlinear evolution equations . Proc. Amer. Math. Soc. 103 (1988) 189-197. MR 938667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Kazunaga Tanaka. Infinitely many periodic solutions for the equation: $u\sb {tt}-u\sb {xx}\pm \vert u\vert \sp {p-1}u=f(x,t)$. II . Trans. Amer. Math. Soc. 307 (1988) 615-645. MR 940220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] M. Arias, P. Martínez-Amores and R. Ortega. Doubly-periodic solutions of a forced semilinear wave equation . Proc. Amer. Math. Soc. 101 (1987) 503-508. MR 908657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] T. Cazenave and A. Haraux. Oscillatory phenomena associated to semilinear wave equations in one spatial dimension . Trans. Amer. Math. Soc. 300 (1987) 207-233. MR 871673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Florin David and Mark Williams. Propagation of singularities of solutions to semilinear boundary value problems. Bull. Amer. Math. Soc. 15 (1986) 201-204. MR 854554.
Abstract, references, and article information   
View Article: PDF

[55] Luis A. Caffarelli and Avner Friedman. The blow-up boundary for nonlinear wave equations . Trans. Amer. Math. Soc. 297 (1986) 223-241. MR 849476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] P. J. McKenna. On solutions of a nonlinear wave question when the ratio of the period to the length of the interval is irrational . Proc. Amer. Math. Soc. 93 (1985) 59-64. MR 766527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Paul Godin. Propagation of $C\sp \infty$ regularity for fully nonlinear second order strictly hyperbolic equations in two variables . Trans. Amer. Math. Soc. 290 (1985) 825-830. MR 792830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Jalal Shatah. Unstable ground state of nonlinear Klein-Gordon equations . Trans. Amer. Math. Soc. 290 (1985) 701-710. MR 792821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] J. R. Ward. A wave equation with a possibly jumping nonlinearity . Proc. Amer. Math. Soc. 92 (1984) 209-214. MR 754705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Melvin L. Heard. A quasilinear hyperbolic integro-differential equation related to a nonlinear string . Trans. Amer. Math. Soc. 285 (1984) 805-823. MR 752504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 63 found      Go to page: 1 2 3